Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain in toe, groin, leg, lower back, teeth keep chattering. What is going on?

Hi, yesterday I woke up feeling fine went to work as normal then at mid day I got a sharp pain in my top of my big toe on my right leg the pain went up my right leg and into my groin then traveled round to my lower back the pain was so intense I went straight to the doctor he told me I just had a pinched nerve in my lower back and gave me some strong anti inflaming drugs and told me to rest I ve been In the most intensive pain all night my teeth won t stop chattering and my body is dripping wet please help
Asked On : Mon, 21 Jan 2013
Answers:  4 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dentist 's  Response
Grinding of teeth at night is known as bruxism. It can occur because of stress or anxiety or can occur because of traumatic bite present. It causes soreness of jaw, headaches, sensitivity of teeth etc. Teeth grinding can cause wearing of the tooth structure which may involve dental pulp and cause soreness of tooth. If dental pulp is also involved due to tooth wearing, then you will require root canal treatment. You have to visit your dentist to get your teeth evaluated. Your dentist may take an x-ray to see that whether dental pulp is involved in sore teeth or not. Its better if you get a custom made mouth guard from a dentist than using the mouth guard which you got from pharmacy. Mouth guard should be made according to patient’s teeth and alignment of his teeth. Mouth guard absorbs the chewing forces and prevent damage to teeth and surrounding tissues. Main causes of teeth grinding are stress or traumatic bite. You need to reduce your stress levels. If there is traumatic bite present which is causing teeth grinding, then dentist can correct it. By the time, you visit your dentist you can take OTC pain meds.
Answered: Tue, 22 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Bindiya Bhaskar's  Response

do you have any medical history of diabetes/epilepsy/hypertension/parkinsonism?

get a medical check-up first.
after that,visit a dentist.

there is more chance of occurence of periodontitis on your teeth which can cause chattering of teeth.

get ultrasound scaling done for your teeth.

root planning and curettage also to be done if necessary.

maintain good oral hygiene.
brush your teeth twice regularly using soft-bristled toothbrush.
if there is tooth mobility,splinting has to be done.

Answered: Mon, 21 Jan 2013
I find this answer helpful
Dentist Dr. Farah Hussain's  Response
Hello and welcome to HCM,
You seem to have some neurological pain of radiating nature. This type of muscular pain is often seen in winters or extreme cold conditions. It can be stress related as well, due to physical stress and weakness. you can get your HB estimation done to check for anemia . i suggest you to consult a physician and get it confirmed. mean time you can have anti inflammatroty drug tramadol with chlorzoxazone twice daily which is a muscle relaxant and will relieve the pain . i hope this helps you ,take care
Answered: Mon, 21 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Dentist Dr. Deepthi Reddy's  Response
Thank you for the query.
Usually a high dose of anti inflammatory develops weakness, nausea or vomitings , dizziness, sweating , teeth chattering because of the shiver in the body .Stop the medication immediately. I would suggest you to see your doctor and get your medication changed as you not able to sustain the dose or the group of drug given to you. Hope this would help you .
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor